# SDR AU960046

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Elt-Rt Elev
- Component: ELEVATOR
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH ELEVATOR SPARS CRACKED AT TIPS ON BOTH SIDES OF TOP ANDBOTTOM FLANGES
